# SDR 20010123CW010

- Difficulty date: December 22, 2000
- Submitted: January 23, 2001
- Operation: General aviation
- Aircraft: N174BH
- Make and model: Piper PA-31-325
- Aircraft serial: 317612038
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 4084700
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 93-24-02 R1, THE AFT ROD END PN452658 WAS REMOVED.  CORROSION WAS DISCOVERED IN THE AFT END OF THE TUBE IN THE FITTING THAT IS THREADED FOR THE ROD INSTALLATION.
